# SDR F3LA96058

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651360086
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CRACK INDICATIONS NOTED (3), RIGHT CHORD BS 178, BETWEEN WL 195 AND WL 204.  REMOVED 178 RT WEB FOR ACCESS.  REMOVED CRACKED CHORD, FABRICATED NEW CHORD AND INSTALLED CHORD AND RT WEB IAW SRM 53-10-11, SRM 51-30-2, CUS NR 0000899 FUSE NR 00292.  (M)
